# SDR 2008UALA04176

- Difficulty date: August 8, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 35,112 hours, 13,333 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 175 CORRODED.  *S/D*  REMOVED BEAM AND AFT 2 PROFILES.  BEAM PARTIALLY INSTALLED AND IN PLACE.  INSTALLED BEAM, AFT FASTENERS AND FWD TOP FASTENERS.
